# SDR JJBA20250507003

- Difficulty date: May 3, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 43,121 hours, 30,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C01246
- Condition: Inoperative
- Location: Zone 200
- Part time: 203 hours, 194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AND LH AFT EXTERIOR EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED RH AND LH AFT EXTERIOR EMERGENCY LIGHT BULBS. OPS CHECK FAIL. REMOVED AND REPLACED #4 EMERGENCY BATTERY SUPPLY CRADLE. OPS CHECK SAT.
